# SDR CALA2023092002835

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 100,133 hours, 18,664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: #2 Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 ON WALK AROUND FOUND MISSING PRESSURE RELIEF DOOR ON #2 PYLON PANEL 443CL) REF LOG #5789434 FOR MISSING #2 PYLON PRESSURE RELIEF DOOR PANEL # 443CL.APPLIED CDL 54B. PLACED PRESSURE RELIEF DOOR ON #2PYLON ON CDL(443CL) PLACED THE MISSING PANEL 443CL, ON CDL 54B.OK FOR SERVICE DISPATCH DESK: 93 NAME: AS DATE: 19-SEP-23- APPROVED FOR CDL 54B INSTALLED #2 ENG PYLON PANEL OK TO CONTINUE.
